# SDR DALA2022010300039

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 76,172 hours, 29,205 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 DEPARTING ATL, A/C HIT BY LIGHTNING. CORRECTIVE ACTION: PERFORMED LIGHTNING STRIKE INSP PER B757 AMM 05-51. REMOVED AND REPLACED RH WINGLET IAW B757-200 ERA 596385-14 REV ORIG. (7362250)
